Doesnt feel right

Hi all

Going to try cut the long story short 

First of all i didnt know where to post but the rest of my post will kind of allow me to address it here 

From 21 November for around a week, i was having crazy pregnancy symptoms. Even craving foods ive not eaten for 5 years ever since my first pregnancy. Found that weird, but i also had really bad nausea, annoying back ache, cramping, tingly nipples, headaches.. Which can all be PMT for others yes. But my PMT is a cramp and bam im on ny period.

So i was due my period 6 December. But it came 5 days early. So i started 1 December but for 2 days, it was hardly anything and all went away with a wash and wipe. Again unusual as usually my af starts heavier.

9 days later, still on my period but its a lot heavier than my usual periods.

But the thing is i use nexplanon. Yes i know this can mess everything up. But i recently found out metformin as an off label medicine can regulate periods. I take this for my diabetes. Two tables twice a day, 2000mg total. I realised ever since March, when I started taking these tablets my periods regulated so i waa getting a period every month. Ive had different opinions from doctors. Some say metformin interacts with nexplanon, and some say it doesnt. Ive been told metformin is also used for women who have infertility problems, although i dont.

Does anyone have experience with this. 
Ive now been on my period 9 days and this has never happened to me ever. And it doesnt seem to be getting lighter. 

Any advice/opinions will be appreciated xxx
Sign In or Register to comment.